# SDR CA020516010

- Difficulty date: May 16, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 11,065 hours
- Engine: Pwa PT6A41
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 11,484 hours, 13,125 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE RIGHT HAND FRAME STA 167.625, STRINGER 10 CRACKED. SHEET METAL REPAIR TO BE DONE PRIOR TO FLIGHT.
